# SDR WX0A2016030173097

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 34,689 hours, 28,221 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 05567
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT FL 340, CREW FELT A VIBRATION FOLLOWED BY A STRONG FUME SMELL IN THE FLIGHT DECK THAT DRIFTED ALL THE WAY DOWN THE CABIN.  DECLARED AN EMER WITH ATC & DIVERTED.  ALL QRH CHECKLISTS WERE COMPLIED WITH.  CREW HAD DONNED THEIR OXYGEN MASKS & ONCE DOWN OVER THE AIRPORT THE CAPTAIN NOTED THAT THE FUMES HAD DISSIPATED, BUT WERE STILL LINGERING IN THE FLIGHT DECK.  ONCE ON THE GND THE CREW RECEIVED AN EXTRACT FAN FAULT ON THE ECAM.  PERFORMED POST FLIGHT REPORT REVIEW & FOUND EXTRACT FAN 18HQ, PERFORMED A EVC TEST & HEAR EXTRACT FAN TO MAKE LOUD GRINDING NOISE.  REPLACED EXTRACT FAN IAW AMM 21-26-51.  OPERATES NORMAL CLEARED ECAM MSG, OK FOR SERVICE.
